# SDR AALA202112024961

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 81,155 hours, 10,512 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY DOOR HARD TO OPEN. RESEATED RUBBER DOOR SEAL.
